Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 30, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Dec 25, 2014, 9:18 AM EST for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Dec 25, 2014, 9:00 PM EST. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2014, 9:18 AM EST (14:18 UTC)
- In effect from
- Dec 25, 2014, 9:00 PM EST
- Expired
- Dec 27, 2014, 9:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fishing Creek near Enfield (EFDN7).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
304
WGUS42 KRAH 251418
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
918 AM EST THU DEC 25 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-260218-
/O.NEW.KRAH.FL.W.0030.141226T0200Z-141228T0200Z/
/EFDN7.1.ER.141226T0200Z.141226T1200Z.141227T1400Z.NO/
918 AM EST THU DEC 25 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE FISHING CREEK AT ENFIELD.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM THURSDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 16.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 15.4 THU 09 AM 16.4 16.1 14.6 11.2 8.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$4 follow-up statements
476
WGUS82 KRAH 251936
FLSRAH
NCC065-083-127-260736-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
236 PM EST THU DEC 25 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-260736-
/O.CON.KRAH.FL.W.0030.141226T0200Z-141228T0200Z/
/EFDN7.1.ER.141226T0200Z.141226T1800Z.141227T1400Z.NO/
236 PM EST THU DEC 25 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:30 PM THURSDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 16.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
FISHING CREEK
ENFIELD 16 15.7 THU 02 PM 16.3 16.1 14.6 11.1 8.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$735
WGUS82 KRAH 270239
FLSRAH
NCC065-083-101-127-271438-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
938 PM EST FRI DEC 26 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-271438-
/O.EXT.KRAH.FL.W.0030.000000T0000Z-141227T1800Z/
/EFDN7.1.ER.141227T0600Z.141227T0600Z.141227T0600Z.NO/
938 PM EST FRI DEC 26 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 9:00 PM FRIDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE AFTER
MIDNIGHT.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
FISHING CREEK
ENFIELD 16 16.0 FRI 09 PM 15.9 14.9 11.9 9.4 8.1
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC101-271438-
/O.EXT.KRAH.FL.W.0028.000000T0000Z-141228T0336Z/
/SMFN7.2.ER.141224T2110Z.141226T0445Z.141227T1536Z.NO/
938 PM EST FRI DEC 26 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 8:15 PM FRIDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE NEUSE
RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
NEUSE RIVER
SMITHFIELD 15 17.0 FRI 08 PM 15.6 9.8 7.7 7.3 7.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$538
WGUS82 KRAH 271106
FLSRAH
NCC065-083-101-127-272305-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
605 AM EST SAT DEC 27 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-272305-
/O.EXT.KRAH.FL.W.0030.000000T0000Z-141228T0000Z/
/EFDN7.1.ER.141227T1200Z.141227T1200Z.141227T1200Z.NO/
605 AM EST SAT DEC 27 2014
THE FLOOD WARNING CONTINUES FOR
THE FISHING CREEK AT ENFIELD.
* AT 5:45 AM SATURDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE TODAY.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
FISHING CREEK
ENFIELD 16 16.0 SAT 05 AM 16.0 14.9 11.9 9.4 8.1
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC101-272304-
/O.CON.KRAH.FL.W.0028.000000T0000Z-141228T0336Z/
/SMFN7.2.ER.141224T2110Z.141226T0445Z.141227T1536Z.NO/
605 AM EST SAT DEC 27 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 5:15 AM SATURDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE
WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
NEUSE RIVER
SMITHFIELD 15 16.1 SAT 05 AM 15.6 9.8 7.7 7.3 7.9
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$744
WGUS82 KRAH 271549
FLSRAH
NCC065-083-127-280349-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1049 AM EST SAT DEC 27 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-083-127-271619-
/O.CAN.KRAH.FL.W.0030.000000T0000Z-141228T0000Z/
/EFDN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM EST SAT DEC 27 2014
THE FLOOD WARNING IS CANCELLED FOR
THE FISHING CREEK AT ENFIELD.
* AT 10:15 AM SATURDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED AT FLOOD STAGE AT 16.0 FEET. THE
RIVER WILL FALL TO 15.4 FEET BY SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
FISHING CREEK
ENFIELD 16 15.9 SAT 10 AM 15.4 13.3 13.4 12.9 12.1
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
ENFIELD: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:48 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Dec 25, 5:48 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 548 AM EST THU DEC 25 2014 .SYNOPSIS...A COLD FRONT WILL SWEEP EASTWARD THROUGH THE REGION THIS MORNING. HIGH PRESSURE WILL BUILD INTO THE CAROLINAS FROM THE SOUTHWEST TONIGHT AND PERSIST THROUGH FRIDAY BEFORE SHIFTING OFFSHORE FRIDAY NIGHT INTO SATURDAY. && .NEAR TERM /TODAY TONIGHT/... AS OF 545 AM THURSDAY... OVERVIEW: A POSITIVELY TILTED /INCREASINGLY SHEARED/ UPPER LEVEL TROUGH CENTERED ALONG THE APPALACHIANS AT 07Z WILL PROGRESS EASTWARD THROUGH THE CAROLINAS THIS AFTERNOON AND OFFSHORE THIS EVENING. AN ASSOCIATED COLD FRONT (CROSSING THE I-77 CORRIDOR AT 07Z) WILL PROGRESS EASTWARD THROUGH CENTRAL NC THIS MORNING. IN THE WAKE OF THE FRONT...SFC HIGH PRESSURE WILL BUILD INTO THE CAROLINAS FROM THE SOUTHWEST LATE THIS AFTERNOON INTO TONIGHT IN ASSOC/W H5 HEIGHT RISES OVER THE SOUTHEASTERN US. 530 AM UPDATE: THE LATEST OBSERVATIONAL DATA INDICATES PRIOR FORECAST REASONING IS IN ERROR. THE SYNOPTIC COLD FRONT (APPROACHING HWY 1 AT 10Z) HAS ACCELERATED THE RESIDUAL WEDGE AIRMASS EASTWARD THROUGH THE COASTAL PLAIN...WIPING OUT THE REMAINING WARM SECTOR. AS A RESULT...THE THERMODYNAMIC ENVIRONMENT IN CENTRAL NC IS NO LONGER SUPPORTIVE OF ADDITIONAL SHOWER DEVELOPMENT ALONG THE SYNOPTIC COLD FRONT...AND PRECIP CHANCES HAVE BEEN REMOVED. -VINCENT PRIOR REASONING THROUGH 12Z: SCATTERED SHOWER ACTIVITY IN ADVANCE OF THE APPROACHING COLD FRONT (STILL LOCATED WEST OF THE YADKIN AT 07Z) NEAR THE HWY 1 CORRIDOR IS DEVELOPING ALONG A BAROCLINIC ZONE MARKING THE INTERFACE BETWEEN THE RESIDUAL WEDGE AIRMASS OVER THE WESTERN PIEDMONT AND THE PRE-FRONTAL WARM SECTOR OVER THE COASTAL PLAIN...APPARENTLY IN ASSOC/W SHALLOW LOW-LEVEL CONVERGENCE AND DPVA ATTENDANT SMALL AMPLITUDE WAVES IN SW FLOW ALOFT IN THE PRESENCE OF WEAK WARM SECTOR INSTABILITY. EXPECT THE AFOREMENTIONED ACTIVITY TO EVOLVE INTO A MORE DISTINCT NNE-SSW ORIENTED LINE OF SHOWERS ALONG THE HWY 1 CORRIDOR BETWEEN 08-10Z AS LOW-LEVEL CONVERGENCE INCREASES AND STRONGER DPVA ARRIVES FROM THE WEST AS THE SYNOPTIC COLD FRONT OVERTAKES (OR MERGES INTO) THE RESIDUAL CAD WEDGE. REGARDLESS... SHOWER ACTIVITY WILL EXIT THE COASTAL PLAIN WITH THE FRONT ~12Z. TODAY AND TONIGHT: EXPECT CLEARING BY AFTERNOON AS SYNOPTIC SUBSIDENCE /HEIGHT RISES/ COMMENCE IN THE WAKE OF THE SHEARED UPPER LEVEL TROUGH AND SFC COLD FRONTAL PASSAGE...WITH HIGHS RANGING FROM LOWER 50S NW TO UPPER 50S SE. WITH CLEAR SKIES...CALM WINDS AND A DRY AIRMASS IN PLACE ONCE AGAIN...EXPECT EXCELLENT RADIATIONAL COOLING WITH LOWS IN THE UPPER 20S (TYPICAL RURAL AND LOW-LYING ARAS) TO LOWER 30S ELSEWHERE. -VINCENT && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... AS OF 345 AM THURSDAY... CLEAR SKIES AND DRY CONDITIONS WILL PREVAIL AS HEIGHTS CONTINUE TO RISE IN ASSOC/W SFC HIGH PRESSURE CENTERED OVER THE CAROLINAS AND AN AMPLIFYING UPPER LEVEL RIDGE OVER THE SOUTHEASTERN CONUS. HIGHS SIMILAR ALBEIT SLIGHTLY WARMER THAN TODAY...IN THE MID/UPPER 50S TO LOWER 60S. LOWS FRI NIGHT SIMILAR TO TONIGHT... IN THE UPPER 20S TO LOWER 30S. -VINCENT && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 230 AM THURSDAY... SATURDAY AND SATURDAY NIGHT: HIGH PRESSURE CENTERED OVER COASTAL NC AT 12Z SATURDAY WILL SHIFT OFFSHORE AS A COLD FRONT CROSSING THE MIDWEST MOVES TOWARD THE OHIO VALLEY. LOOK FOR CLOUDS TO GRADUALLY INCREASE AND THICKEN THROUGH THE DAY AS SW FLOW AHEAD OF THE FRONT INCREASES. OTHERWISE WE SHOULD SEE FAIR-WEATHER WITH TEMPS STILL 10+ DEG ABOVE NORMAL...HIGHS AROUND 60 AND LOWS IN THE LOWER-MID 40S. SUNDAY AND SUNDAY NIGHT: THE CHANCE FOR RAIN WILL RETURN AS THE AFOREMENTIONED COLD FRONT DROPS SOUTH AND STALLS ACROSS THE CAROLINAS...WHILE WAVES OF ENERGY AND MOISTURE IN THE SW FLOW ALOFT MOVE ACROSS THE REGION. DAYTIME HIGHS WILL BE A FEW DEG COOLER GIVEN THE CLOUDS AND RAIN...BUT LITTLE CHANGE FOR NIGHT-TIME LOWS. EARLY NEXT WEEK...MONDAY THROUGH TUESDAY: UNSETTLED AND POTENTIALLY DAMP WEATHER WILL CONTINUE AS THE AFOREMENTIONED BOUNDARY DRIFTS TO OUR SOUTH AND MOIST SW FLOW ALOFT OVERRUNS THE COOL NE LOW LEVEL FLOW NORTH OF THE BOUNDARY. THE AIRMASS WILL GRADUALLY COOL DURING THIS TIME AS THE SFC BOUNDARY DRIFTS SOUTH...ALLOWING THE COOLER AIRMASS TO SETTLE INTO THE REGION FROM THE NORTH. MIDWEEK AND BEYOND: A BRIEF BREAK IN THE DAMP WEATHER MAY COME ON WEDNESDAY AS HIGH PRESSURE AND SLIGHTLY DRIER AIR SETTLES OVER THE REGION. THIS MAY BE SHORT-LIVED THOUGH...AS ENERGY EJECTING NORTHEASTWARD FROM THE TROUGH OVER THE SW STATES...AND MOISTURE LIFTING NORTH FROM THE GULF COAST REGION...APPROACH THE CAROLINAS FOR THE LATE-WEEK PERIOD. && .AVIATION /12Z THURSDAY THROUGH SUNDAY/... AS OF 545 AM THURSDAY... 24-HR TAF PERIOD: VFR CONDITIONS WILL RULE THROUGH THE TAF PERIOD AS A DRIER AIRMASS ADVECTS INTO THE REGION FROM THE WEST IN THE WAKE OF A RECENT COLD FRONTAL PASSAGE. WINDS WILL BECOME WESTERLY/WSW AT 10- 15 KT WITH OCCASIONAL GUSTS UP TO 20 KT THIS MORNING...EVENTUALLY DECREASING TO ~10 KT DURING THE AFTERNOON...THEN BECOMING CALM AFTER SUNSET AS HIGH PRESSURE BUILDS OVERHEAD. LOOKING AHEAD: HIGH PRESSURE WILL LINGER DIRECTLY OVER CENTRAL NC ON FRIDAY...PROGRESSING OFFSHORE (THOUGH STILL EXTENDING WESTWARD INTO THE AREA) FRIDAY NIGHT AND SATURDAY. AS A RESULT...VFR CONDITIONS /MOSTLY CLEAR SKIES/ AND LIGHT WINDS WILL PREVAIL THROUGH SAT. MVFR/IFR CEILINGS AND A CHANCE FOR RAIN CAN BE EXPECTED SATURDAY NIGHT THROUGH SUNDAY NIGHT AS AN APPROACHING COLD FRONT TEMPORARILY STALLS OVER THE SOUTHEASTERN CONUS. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...NP AVIATION...VINCENT
Hazardous weather outlook, Dec 25, 3:59 AM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 359 AM EST THU DEC 25 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-260900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 359 AM EST THU DEC 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 5:47 PM EST | Areal Flood Warning | RAH | Hoke | 24 hr |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.